# SDR HEEA072113

- Difficulty date: April 6, 2001
- Submitted: April 18, 2001
- Operation: General aviation
- Aircraft: N740PH
- Make and model: Bell 407
- Aircraft serial: 53435
- Aircraft time: 291 hours
- System (JASC): 6720 · Tail Rotor Control System
- Part: Control Unit
- Part number: 407375024101
- Part serial: 473
- Condition: Damaged
- Location: Tail Rotor
- Part time: 291 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAUSES PEDAL STOP TO ENGAGE INTERMITTENTLY WITHOUT ELECTRICAL OR MECHANICAL INPUT.
